ACME UNITED CORPORATION Xpress Non-Aspirin Packet (10 Per Box)

Average rating:out of5stars, based onreviews
Highlights
Features: -Non-aspirin packet. -Each packet contains two 500mg tablets. -Starter kit and other refills are sold separately. -Acts as a pain reliever and fever reducer. -Refill system makes ANSI/OSHA compliance easy. -Tablets do not contain aspirin. Product Type: -Medicine. Country of Manufacture: -United States. Dimensions: Overall Height - Top to Bottom: -3". Overall Width - Side to Side: -1.8". Overall Depth - Front to Back: -1.8". Overall Product Weight: -0.1 lbs. Aid Bandages Cotton Creams Depressors First Gauze Kits Medicine Respirators Solutions Supplies Tongue Wraps Wrist Institutional Safety Medicines holidays, christmas gift gifts for girls boys
Read more....
$4.62
Out of stock
Shipping not available
Pickup not available
Shipping not available
Pickup not available
Electrode, Comp-276566250, DC-prod-dal3, ENV-prod-a, PROF-PROD, VER-20.0.6-rc-2, SHA-fa7fb2736c6f32d09f5181a67ec7c0faf255e0ee, CID-